# SDR ASOA98106

- Difficulty date: November 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120275
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tscu
- Part number: 300005000052
- Condition: Failed
- Location: Rt/Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF SDF-ATL, THE RIGHT ENGINE EEC FAILED, CREW RAN THE EEC FAILURE CHECKLIST.  AS POWER WAS REDUCED TO 24 PERCENT, RECEIVED AN UNCOMMANDED FEATHER OF THE ENGINE DUE TO A/F SYSTEM STILL BEING ARMED.  PILOT DECLARED AN EMERGENCY AND REQUESTED RETURN TO SDF WHERE LANDING WAS MADE SAFELY AND WITHOUT FURTHER INCIDENT.  AFTER CONFERRING WITH MTC. FLIGHT RESUMED WITH THE EEC'S DEFERRED AND CONTINUED TO ATL.  MCN MAINTENANCE REMOVED AND REPLACED BOTH ENGINE TSCU'S.  OPERATIONAL CHECKS WERE GOOD, DEFERRAL CLEARED, AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
